2014 journal article
LIM is not slim
International Journal of Game Theory, 43(2), 269–281.
By: A. Fink, A. Fraenkel & C. Santos
2012 journal article
K-classes for matroids and equivariant localization
Duke Mathematical Journal, 161(14), 2699–2723.
By: A. Fink & D. Speyer
2011 journal article
The binomial ideal of the intersection axiom for conditional probabilities
Journal of Algebraic Combinatorics, 33(3), 455–463.
By: A. Fink
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)